# SDR COMA9810286

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: KO201
- Condition: Malfunction
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF.  REPLACED RELAY KO201.
